# SDR ASAA2024101253661

- Difficulty date: October 12, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,049 hours, 12,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550425
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 328 AND RBL43 CORROSION INFRONT OF SEAT TRACK. GROUNDED - YES. REPAIRED OUT OF LIMITS AREA OF FLOORBEAM STA 328 AND RBL43 IAW BOEING 737-900 SRM 53-10-51-2R-7 W 1.5" O .125 R .100 L 2" D .025.
